Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Painful legs and moving toes syndrome
    avatar
    sarkey posted:
    I have had this condition for the past eight years and the pain is becoming worse in both legs and feet. My Neuro cannot suggest any other treatment except Lyrica and Rivotril as the Opiat drugs do not work.What next for a person in dreadful pain with this complaint. Can anyone help me please.

    Verna Harford
    119 George Street
    GUNNEDAH NSW 2388
    AUSTRALIA
    Reply
     
    avatar
    TC513 responded:
    hi I can tell you in the USA pretty much nothing but the whole drug thing. I take a lot of drugs, ex. 600mg Lyrica, Cymbalta, Methocarbanol 3 x's a day, Etodolac 2 x's and of course hydro-codon 7.5-325mg 4 x's a day. if they can't figure it out they figure they can keep you numb. Sorry


    Helpful Tips

    Be the first to post a Tip!

    Helpful Resources

    Be the first to post a Resource!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.